# SDR DHL9980519C

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD OF AFT CARGO COMPT TOP OF LONGERON 35R AND ON CIRFUMFERENTIAL 1140 FLOOR STRAP CRACKED.  REMOVED DAMAGED FLOOR STRAP,  FABRICATED AND INSTALLED NEW STRAP PER SRM 51-1-21.  N/R 871
